Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have Hashimotos disease, trying to concieve. Have very light periods. Related to Hashimotos and infertility?

Hello, I have Hashimoto s disease and have been trying to conceive over a year now. My TSH is under control now, and I have regular periods (according to my charts, I m ovulating every month). From what I have read, I understand that hypothyroidism could cause anovulation , which could cause infertility , but seems I m fine with this. Though I have very light periods (one day of flow and then spotting), and I m wondering if this is something to do with my hashimoto s and fertility issues. Thank you in advance. Az
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
If your TSH levels are under control, hypothyroidism will not cause infertility. Just consult some infertility specialist for proper treatment.
Wish you good health.
Answered: Sat, 1 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor